MAUDE Adverse Event Report: MEDIANA CO. LTD. NELLCOR; OXIMETER

MEDIANA CO. LTD. NELLCOR; OXIMETER
Model Number N65-1
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit had an inaccurate reading.The customer reported that the reading is lower than normal.It was i ndicated that there was no patient involved.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.Functional test was performed, and all test passed, no failure mode was observed.The investigation found the device to function normally.No new formal investigation is required, the event will be included in trending and monitoring.If information is provided in the future, a supplemental report will be issued.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MEDIANA CO. LTD.
1650 1 2 donghwa ri munmak eu
kangwon do wonju si 00000
KR  00000
MDR Report Key8390975
Report Number2936999-2019-00162
Device Sequence Number16575173
Product Code DQA
UDI-Device Identifier10884521096738
UDI-Public10884521096738
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K051352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN65-1
Device Catalogue NumberN65-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2019
Initial Date Received by Manufacturer 02/08/2019
Supplement Date Received by Manufacturer05/27/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1